CarlaAnn Posted February 21, 2017 Share Posted February 21, 2017 Hi all, I completed 2nd cycle of cisplat/pemetrexed 10 days ago. Premed 10mg dex IV on chemo day then 8 mg daily x 2 days thereafter. Insomnia hits me hard, at a week post-chemo (I.e. Wake in bed at 2400, awake out of bed 0200 to 0400). Dr denies this is steroid related because it's delayed. I am not experiencing financial, relationship, family, work or health anxieties or concerns (other than this terrible insomnia). I am perf level 0, stage 3 NSCLC, very active, medical professional. Ambien, lorazepam, antihistamine, these help with sleep onset-- but I still awaken 2 hr later. The insomnia with the first cycle lasted 7 days then went away. I am hoping for the same this cycle. Anyone have comments? I don't believe stopping dex would be advised; as I am having some nausea still with this highly emetogenic regimen. I wonder if prednisone might be less problematic. Any advice or even empathy would be appreciated (since I sure feel I am not getting it from my medical team). Thank you Mally 1 Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.